# SDR DALA2022062304414

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 8,819 hours, 3,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT WORK AT ROW# 33L. RECONNECTED EMERGENCY EXIT LIGHT AT SEAT ROW 33L. (LP# 2283359)
